# SDR SIMA20140205001

- Difficulty date: February 5, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N850AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145722
- Aircraft time: 26,337 hours, 23,429 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Defective
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT`S REAR FLASHLIGHT HOLDER WILL NOT HOLD FLASHLIGHT.  R & R WITH SERVICEABLE AFT FLASHLIGHT BRACKET IAW AMM 333 50 16, OPERATIONS CHECKED OK.
